# SDR C1HA200095001

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 65249203
- Part serial: M00155
- Condition: Will Not Test
- Location: Accessory Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STRUT OVERHEAT DETECTION SYSTEM DOES NOT TEST.  R&R  FIRE OVERHEAT ACCESSORY BOX.
